# SDR VNAA2010122200011

- Difficulty date: December 16, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 15,305 hours, 16,045 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0528T
- Condition: Failed
- Location: Nlg
- Part time: 15,305 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NLG DID NOT RETRACT WHEN SELECTED.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  USING THE AIRCRAFT MANUALS MAINTENANCE REMOVED AND REPLACED NLG SELECTOR VALVE.  TESTS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
